# SDR SWAA2013041014712

- Difficulty date: March 20, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR95301157005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN STA 342 TO STA 589, RBL 54.  REMOVED AND REPLACED SEAT TRACK IAW SRM AND MM.
